U.S. doctors online nowAsk doctors free
SC
A 57-year-old male asked:

i just switched from lisinopril to amlodipine yesterday. i feel flushed and warm. normal?

1 doctor answer2 doctors weighed in
Dr. Andrea Brand
Specializes in Family Medicine
Amlodipine flushing: Some people experience flushing with amlodipine. This side effect may be uncomfortable, but it is not dangerous.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

Could the medicine lisinopril cause respitory problems for someone with copd?

2 doctor answers5 doctors weighed in
Dr. Aaron Milstone
Pulmonology 27 years experience
Not Typically: Lisinopril can cause cough that can occur at any time while taking the drug - otherwise it is quite safe for COPD patients.
A 39-year-old member asked:

Can Norvasc (amlodipine) help an aortic aneurysm?

2 doctor answers11 doctors weighed in
Dr. Oliver Aalami
Vascular Surgery 23 years experience
Indirectly yes: One of the approaches to the medical management of aaas is good blood pressure control. Norvasc (amlodipine) can certainly help lower one's blood pressure. It should be noted that the preferred blood pressure medication for aaas is a beta-blocker because it also slows down the heart rate. This is thought to reduce the mechanical forces / stresses on the AAA and minimize the expansion rate.
Afghanistan
A 92-year-old member asked:

If I stop crestor (rosuvastatin) then all I take is 5mg lisinopril daily, at 92. I guess that is ok even though I never took pills in my life before.?

1 doctor answer2 doctors weighed in
Dr. Thomas Rohde
Anti-Aging Medicine 35 years experience
You're healthy!: May i humbly suggest that you are healthy and lived to 92 without cholesterol medication - then you certainly don't need them now! be healthy through lifestyle - good diet, exercise, a few supplements to support as needed! you are an example of the over-prescription of these medications in the U.S.!
Dr. Dan Fisher
Dr. Dan Fisher commented
Internal Medicine 27 years experience
I think you may have also outlived any benefit of lisinopril.
Aug 4, 2012
A 45-year-old member asked:

I took my first dose of lisinopril last nite. My vision is blurry today when I stand. Is this normal?

1 doctor answer2 doctors weighed in
Dr. Rebecca Dale
Ophthalmology 21 years experience
Check blood pressure: The association with standing sounds like orthostatic hypotension--low blood pressure that occurs with standing and can make you feel lightheaded and give visual symptoms. Check your blood pressure and call your prescribing doctor to discuss with them, they may recommend further evaluation and checking blood pressure lying down and after standing for 3 min in the office.
A 29-year-old member asked:

What is the heart doctor going to do if I get weak sometimes in heat at 92 (on lisinopril only)?

1 doctor answer1 doctor weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
Minimize the heat: At 92 and only on one pill is a great accomplishment of your health. As we get older, the ability to cope with environmental changes decreases; excessive heat/cold can bring trouble. The most effective treatment is to avoid excessive heat and keep yourself well hydrated. Dehydration and excess heat can bring on heat stroke rather quickly at 92. So always take precaution whenever you can. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 31, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.